Advances in Applied Probability

Advances in Applied Probability, published by the Applied Probability Trust, contains reviews and expository papers in applied probability, as well as mathematical and scientific papers of interest to probabilists, letters to the editor and a section devoted to stochastic geometry and statistical applications.

In 2016, Advances in Applied Probability moved to an alternate publishing platform. Journal issues published from 2011 through 2016 will remain in Project Euclid. Please visit the Applied Probability Trust website for access and subscription information.

Top downloads over the last seven days

Convex duality in mean-variance hedging under convex trading constraintsChristoph Czichowsky and Martin SchweizerVolume 44, Number 4 (2012)
Statistical inference for max-stable processes by conditioning on extreme eventsSebastian Engelke, Alexander Malinowski, Marco Oesting, and Martin SchlatherVolume 46, Number 2 (2014)
Typical distances in ultrasmall random networksSteffen Dereich, Christian Mönch, and Peter MörtersVolume 44, Number 2 (2012)
Optimal control of stochastic delay equations and time-advanced backward stochastic differential equationsBernt Øksendal, Agnès Sulem, and Tusheng ZhangVolume 43, Number 2 (2011)
Criterion for unlimited growth of critical multidimensional stochastic modelsEtienne AdamVolume 48, Number 4 (2016)
  • ISSN: 0001-8678 (print), 1475-6064 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2011--2016
  • Access: By subscription only
  • Euclid URL: https://projecteuclid.org/aap